Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 7 > No. 5

 
   

Approximate Analytical Solution to Time-Fractional Damped Burger and Cahn-Allen Equations

PP: 1951-1956
Author(s)
A. Esen, N. M. Yagmurlu, O. Tasbozan,
Abstract
The aim of the present paper is to obtain the approximate analytical solutions of time-fractional damped burger and Cahn- Allen equations by means of the homotopy analysis method (HAM). In the HAM solution, there exists an auxiliary parameter h which provides a convenient way to adjust and check the convergence region of the solution series. In the model problems, an appropriate choice of the auxiliary parameter has been examined for increasing values of time.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved